MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) TENDRIL SDX LEAD; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) TENDRIL SDX LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 1688TC/40
Medical Device Problem Codes Break (1069); Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: 2938836-2020-00131.It was reported that noise was observed on the right ventricular lead that caused inhibition of pacing and oversensing on the right atrial lead.Clavicular crush was suspected on both the rv and ra leads.The leads were capped and replaced on (b)(6) 2019.The patient was stable.

Brand Name
TENDRIL SDX LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9570214
Report Number2938836-2020-00237
Device Sequence Number11216156
Product Code NVN
UDI-Device Identifier05414734504812
UDI-Public05414734504812
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2015
Device Model Number1688TC/40
Device Lot Number3756621
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2019
Initial Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL STS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight91